Talk about your experiences with others.

Posts by RachBN

joined

115 posts in 1 threads

Day 18 cold turkey from codeine and starting to feel like myself by

Hi Emillie, firstly congratulations on your pregnancy! I promise you can get out of thos codeine cycle and I’ll help anyway I can although I’m no expert obviously. I’m only off codeine since November myself after a 6 year battle. So the restless legs and arms is quite a common withdrawal symptom unfortunately. Withdrawals causes an imbalance in the dopamine system which leads to a temporary feeling of that adrenaline surge your talking about. Tapering can limit these symptoms if it’s down slowly. To try and avoid/lower withdrawals you are meant to reduce your dose by 10% a week. If you taper too quickly, you will still experience discomfort as, while Your body does get used to the lower dose, it will need to recalibrate to each new dose first and during this period you will feel withdrawal symptoms. So if your tapering by large amounts at a time, you are probably prolonging the withdrawals ( you will feel awful and then as your about to feel bit better, you’ll reduce again and the cycle continues) but if you taper slowly you will find the withdrawals more bearable as it’s not such a shock to your brain. I know your under time pressure to give up due to the pregnancy but you’re doing so well as it is by even halving your dose. You should be proud of yourself. You can do this at your pace. I’m here to chat if you need to x

We use optional analytics cookies to help us improve our site by collecting and reporting anonymous information on how you use it.